Alert archive / Florida / Tornado Warnings in 2010
Tornado Warning 23, NWS Melbourne, FL
NWS Melbourne, FL issued this tornado warning at Mar 11, 2010, 4:58 PM EST for Indian River County, Florida. It was in force for 20 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2010, 4:58 PM EST (21:58 UTC)
- Expired
- Mar 11, 2010, 5:18 PM EST
- In force
- 20 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 56 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 5:08 PM EST | TSTM WND GST 54 | 1 Ssw Gifford, FL | VERO BEACH AIRPORT KVRB MEASURED 47 KNOTS FROM 310 DEGREES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 10:58 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.0 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 220 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
200
WFUS52 KMLB 112158
TORMLB
FLC061-112230-
/O.NEW.KMLB.TO.W.0023.100311T2158Z-100311T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
458 PM EST THU MAR 11 2010
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL INDIAN RIVER COUNTY IN FLORIDA...
THIS INCLUDES THE CITIES OF...WINTER BEACH...VERO BEACH SOUTH...
VERO BEACH...INDIAN RIVER SHORES...GIFFORD...
* UNTIL 530 PM EST.
* AT 455 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES WEST
OF VERO BEACH... MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VERO
BEACH AND SOUTH BEACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
&&
LAT...LON 2760 8036 2761 8036 2760 8037 2761 8056
2772 8055 2774 8042 2771 8040 2772 8039
2775 8040 2775 8038 2768 8035 2769 8035
2763 8035 2760 8033
TIME...MOT...LOC 2158Z 265DEG 34KT 2767 8047
$$
151 follow-up statement
988
WWUS52 KMLB 112218
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
518 PM EST THU MAR 11 2010
FLC061-112228-
/O.CAN.KMLB.TO.W.0023.000000T0000Z-100311T2230Z/
INDIAN RIVER-
518 PM EST THU MAR 11 2010
...THE TORNADO WARNING FOR EAST CENTRAL INDIAN RIVER COUNTY IS
CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD MOVED EAST ACROSS THE
BARRIER ISLANDS AND NEAR SHORE ATLANTIC WATERS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST THURSDAY EVENING
FOR EAST CENTRAL FLORIDA.
LAT...LON 2760 8036 2761 8036 2760 8037 2761 8056
2772 8055 2774 8042 2771 8040 2772 8039
2775 8040 2775 8038 2768 8035 2769 8035
2763 8035 2760 8033
TIME...MOT...LOC 2218Z 265DEG 34KT 2769 8026
$$
15What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this tornado warning went out at Mar 11, 3:30 PM EST, 1 hour 28 minutes earlier.
Area forecast discussion, Mar 11, 3:30 PM EST, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST THU MAR 11 2010
.DISCUSSION...
...SEVERE STORMS POSSIBLE THIS EVENING AND AGAIN ON FRIDAY...
...HEAVY RAIN BECOMING WIDESPREAD FRIDAY...
TONIGHT/FRI...
ACTIVE WX PATTERN FOR FL THRU THE PD. A LARGE STORM SYSTEM
BLANKETING THE NATIONS MIDSECTION WILL COMBINE WITH A MID LVL
ANTICYCLONE OVER THE NW CARIB/WRN ATLC TO GENERATE A STRONG SWRLY
FLOW ACROSS THE GOMEX/DEEP SOUTH. THESE WINDS WILL PULL DEEP
MOISTURE INTO THE REGION THAT WILL POOL WITHIN A BROAD FRONTAL TROF
OVER THE GOMEX. MEANWHILE...A +160KT H25 JET OVER THE RIO GRANDE
VALLEY/NW GOMEX WILL GENERATE STRONG UPR LVL DIVERGENCE AS A SERIES
OF MID LVL DISTURBANCES TRACK ACROSS FL PENINSULA.
PRECIP WILL TAPER OFF THRU EARLY EVENING OVER THE NRN CWA AS THE
LINE OF STORMS DROPS S OF THE I-4 CORRIDOR. HOWEVER...UPSTREAM
MOISTURE AND REGIONAL DYNAMIC LIFT IS PLENTIFUL. ANTICIPATE
ADDITIONAL ROUNDS OF PRECIP TO DEVELOP OVER THE PENINSULA OVERNIGHT.
DEFINITIVE POPS AREAWIDE THRU THE PD...80%-100%. LAPSE RATES THRU
BOTH THE H85-H70 AND H85-H50 LYRS ARE SOMEWHAT SHALLOW OVER THE
IMMEDIATE VICINITY...GENERALLY AOB 6.5C/KM. HOWEVER...STEEPER LAPSE
RATES OVER THE CENTRAL GOMEX (AOA 7.5C/KM) EMBEDDED WITHIN THE DEEP
SWRLY FLOW COULD ADVECT INTO THE PENINSULA OVERNIGHT. FURTHERMORE...
STRONG SPEED AND DIRECTIONAL SHEAR OVER THE REGION WILL GIVE ANY
CELLS THAT DO FORM THE POTENTIAL TO ROTATE.
THIS WEEKEND...VORTEX IN THE NATIONS MIDSECTION WILL PUSH ONLY
SLOWLY EASTWARD AND BE ALONG THE MID ATLANTIC COAST ON SUNDAY. BOTH
THE GFS/ECMWF SHOW COLD FRONT TO OUR EAST EARLY SAT SO HAVE REMOVED
SMALL RAIN CHANCES IN THE SOUTH. A WESTERLY LOW LEVEL FLOW WILL
LIMIT THE COOLING BEHIND THIS FRONT AND TEMPS SHOULD BE JUST A
LITTLE BELOW NORMAL BY SUNDAY. BROAD LOW LEVEL CYCLONIC FLOW SHOULD
ALSO BRING SOME CLOUDINESS ACROSS THE PENINSULA SO WE ARE NOT
LOOKING FOR A PERFECTLY SUNNY WEEKEND. ALSO EXPECT BREEZY CONDITIONS
ESPECIALLY ON SAT.
MON-THU...THE EAST COAST TROUGH IS FORECAST TO LIFT EARLY IN THE
WEEK WITH HIGH PRESSURE RIDGE NOSING IN BEHIND IT. THIS SHOULD
KEEP IT DRY MON-TUE. TEMPS ARE PROGGED TO CONTINUE A LITTLE BELOW
NORMAL BUT OVERALL QUITE PLEASANT AFTER THE COLD WINTER WE HAVE HAD.
THE NEXT SHORTWAVE TROUGH COMING ALONG IN THE SOUTHERN STREAM IS
FORECAST ON ABOUT WED. THE MODELS HAVE BEEN SHOWING THAT THIS WILL
NOT BE AS STRONG OF A SYSTEM AS IT ENTERS A CONFLUENT UPPER LEVEL
FLOW PATTERN OVER THE EASTERN PART OF THE COUNTRY. STILL THESE
SPRING-LIKE SYSTEMS CAN BRING A QUICK SHOT OF HIGH MOISTURE...SO
WILL HAVE SMALL POPS IN THE FORECAST FROM TUE NIGHT-THU.
&&
AVIATION...THRU 11/24Z...PREVAILING CIGS BLO FL0240-050 WITH
WDSPRD MVFR SHRAS/SCT IFR TSRAS...OCNL SFC WND G25KTS. BTWN
11/24Z-12/06Z... PREVAILING CIGS BLO FL020 WITH WDSPRD MVFR
SHRAS/SCT IFR TSRAS... OCNL SFC WND G20KTS. BTWN 12/06Z-12/12Z
PREVAILING CIGS BTWN FL020-030 WITH SCT MVFR SHRAS/ISOLD IFR
+SHRAS. AFT 12/12Z... PREVAILING CIGS FL020-030 WITH NMRS MVFR
SHRAS/ISOLD IFR TSRAS.
&&
.MARINE...
MODERATE TO FRESH S/SW BREEZE WILL CONTINUE TO GENERATE HAZARDOUS
BOATING CONDITIONS OVERNIGHT. PGRAD WILL SLACKEN AS A FRONTAL TROF
OVER THE WRN GOMEX PUSHES TOWARD TH FL PENINSULA OVERNIGHT...
ALLOWING WINDS TO DIMINISH AND VEER TO THE NW BY DAYBREAK SAT.
WHILE SEAS WILL DECREASE ALONG WITH THE DIMINISHING WINDS...THE
PERSISTENT OFFSHORE COMPONENT WILL GENERATE CHOPPY SHORT PD SEAS
THRU FRI. SCA IN PLACE FOR ALL COASTAL ZONES THRU 03Z.
THIS WEEKEND...FLOW BEHIND COLD FRONT WILL BE SOLIDLY FROM THE WEST
BOTH DAYS. WITH MODEST COLD ADVECTION THERE SHOULD BE ENOUGH MIXING
TO PRODUCE 20-25 KNOT/GUSTY IN THE OPEN ATLANTIC. MAY EVENTUALLY NEED
SCA...AT LEAST FOR WINDS.
&&
.FIRE WEATHER...NO SIG FIRE WX CONCERNS THRU FRI. BY THIS WEEKEND
...COOLER/DRIER AIR BEHIND COLD FRONT IS FORECAST TO PRODUCE MIN
RH VALUES OF 35-40 PERCENT. WEST WINDS ARE EXPECTED TO BE GUSTY
BOTH DAYS. BY MON...A MORE NORTHWEST FLOW MAY ALLOW FOR LESS AIR
MASS MODIFICATION AND RH VALUES COULD BE A LITTLE LOWER.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 76 66 71 54 / 100 70 80 20
MCO 78 66 75 55 / 100 80 80 20
MLB 77 67 74 55 / 100 80 100 30
VRB 78 69 74 56 / 100 90 100 30
LEE 77 65 75 56 / 100 70 80 20
SFB 78 65 75 55 / 100 70 80 20
ORL 77 65 75 56 / 100 80 80 20
FPR 79 70 75 58 / 100 100 100 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 6 PM EST THIS EVENING FOR COASTAL VOLUSIA-
INDIAN RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...TORNADO WATCH UNTIL 6 PM EST THIS EVENING FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH
TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
&&
SHORT TERM...BRAGAW
LONG TERM....CRISTALDI
AVIATION...BRAGAWHazardous weather outlook, Mar 11, 11:41 AM EST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1141 AM EST THU MAR 11 2010 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120445- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1141 AM EST THU MAR 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...THUNDERSTORM IMPACT... A MOIST AND UNSTABLE AIRMASS OVER FLORIDA WILL ALLOW WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS TO DEVELOP THROUGH THIS EVENING. WIND PROFILES OVER THE AREA INDICATE SUFFICIENT LOW LEVEL WIND SHEAR TO PRODUCE ROTATING STORMS THAT WILL BE CAPABLE OF PRODUCING TORNADOES. MID AND UPPER LEVEL SUPPORT ALSO WILL AID IN PRODUCING STRONG TO SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS. A TORNADO WATCH IS IN EFFECT FOR ALL OF EAST CENTRAL FLORIDA THROUGH 6:00 PM THIS EVENING. ...FLOOD IMPACT... ALTHOUGH STORMS TODAY WILL MOVE NORTHEAST AT 30 TO 35 MPH... INDIVIDUAL CELLS MAY TRAIN REPEATEDLY OVER ANY GIVEN LOCATION. HEAVY SHORT TERM RAINFALL MAY RESULT THAT WOULD ALLOW WATER TO POND ON STREETS...IN LOW LYING AREAS...AND THE LOW SPOTS UNDERNEATH BRIDGES. ...MARINE THUNDERSTORM GUST IMPACT... STRONG OFFSHORE MOVING THUNDERSTORMS OVER THE COASTAL WATERS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 35 KNOTS. ...WATERSPOUT IMPACT... STRONGER STORMS MAY PRODUCE FUNNEL CLOUDS AND WATER SPOUTS OVER THE COASTAL WATERS. STORM MOVEMENT WILL BE TO THE NORTHEAST AROUND 30 KNOTS. ...WIND AND SEA IMPACT... A MODERATE TO FRESH SOUTHERLY BREEZE WILL PRODUCE VERY ROUGH... SHORT PERIOD SEAS OVER THE OPEN ATLANTIC TODAY. SEAS HEIGHTS OF 5 TO 7 FEET NEARSHORE AND 6 TO 8 FEET OFFSHORE CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A LARGE AREA OF SHOWERS AND STORMS IS EXPECTED TO OVERSPREAD THE AREA ON FRIDAY. SOME STORMS COULD BE STRONG TO SEVERE AND MORE WIDESPREAD HEAVY RAIN IS EXPECTED. GUSTY WEST WINDS WILL USHER IN DRIER AIR BEHIND A COLD FRONT EARLY SATURDAY. MARGINALLY HAZARDOUS BOATING CONDITIONS WILL OCCUR IN THE OPEN ATLANTIC OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION MAY BE NEEDED. BRAGAW
In the hours before
Local storm report, Mar 11, 2:30 PM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM FUNNEL CLOUD 1 N ALTAMONTE SPRINGS 28.68N 81.40W
03/11/2010 SEMINOLE FL TRAINED SPOTTER
FUNNEL CLOUD SIGHTED NEAR INTERSECTION OF I-4 AND SR 434.
REPORTED RELAYED BY WFTV CHANNEL 9.
&&
JRCLocal storm report, Mar 11, 3:06 PM EST, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 PM FUNNEL CLOUD MIMS 28.66N 80.85W
03/11/2010 BREVARD FL FIRE DEPT/RESCUE
FIRE RESCUE REPORTED FUNNEL CLOUD IN THE VICINITY OF MIMS
WEST OF US1 MOVING NORTHEAST.
&&
JRCLocal storm report, Mar 11, 3:23 PM EST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
323 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM FLOOD WINTER GARDEN 28.56N 81.58W
03/11/2010 ORANGE FL TRAINED SPOTTER
MINOR STREET FLOODING IN FULLER CROSSWIND SUBDIVISION.
&&
JRCLocal storm report, Mar 11, 3:34 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
334 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLOOD EDGEWATER 28.97N 80.90W
03/11/2010 VOLUSIA FL TRAINED SPOTTER
MINOR STREET FLOODING. LEE ROAD BARELY PASSABLE.
&&
JRCLocal storm report, Mar 11, 3:39 PM EST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
339 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 4 S ALTAMONTE SPRINGS 28.61N 81.39W
03/11/2010 M0.70 INCH ORANGE FL TRAINED SPOTTER
PEA TO DIME SIZE HAIL
&&
JRCLocal storm report, Mar 11, 3:57 PM EST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EST THU MAR 11 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL 5 SE PALM CITY 27.13N 80.20W
03/11/2010 M0.75 INCH MARTIN FL TRAINED SPOTTER
PENNY SIZE HAIL REPORTED.
&&
FXDThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 10:45 AM EST | Special Marine Warning | MLB | 90 min | |
| Mar 11, 10:59 AM EST | Tornado Warning | MLB | Lake, Volusia | 46 min |
| Mar 11, 11:42 AM EST | Tornado Warning | MLB | Lake, Volusia | 48 min |
| Mar 11, 12:01 PM EST | Special Marine Warning | MLB | 59 min | |
| Mar 11, 12:33 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange | 57 min |
| Mar 11, 1:10 PM EST | Special Marine Warning | MLB | 3 hr | |
| Mar 11, 1:22 PM EST | Areal Flood Advisory | MLB | Lake, Orange, Seminole, Volusia | 113 min |
| Mar 11, 1:27 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 63 min |
| Mar 11, 2:16 PM EST | Severe Thunderstorm Warning | MLB | Martin, Saint Lucie | 44 min |
| Mar 11, 2:35 PM EST | Severe Thunderstorm Warning | MLB | Martin | 55 min |
| Mar 11, 2:35 PM EST | Tornado Warning | MLB | Saint Lucie | 25 min |
| Mar 11, 2:38 PM EST | Special Marine Warning | MLB | 52 min | |
| Mar 11, 2:38 PM EST | Tornado Warning | MLB | Brevard, Seminole, Volusia | 37 min |
| Mar 11, 2:42 PM EST | Severe Thunderstorm Warning | MLB | Osceola | 63 min |
| Mar 11, 2:48 PM EST | Tornado Warning | MLB | Indian River, Okeechobee, Osceola | 42 min |
| Mar 11, 3:01 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange, Seminole, Volusia | 44 min |
| Mar 11, 3:09 PM EST | Tornado Warning | MLB | Brevard, Indian River, Osceola | 36 min |
| Mar 11, 3:13 PM EST | Areal Flood Advisory | MLB | Brevard, Lake, Orange, Seminole, Volusia | 2 hr |
| Mar 11, 3:18 PM EST | Special Marine Warning | MLB | 117 min | |
| Mar 11, 3:18 PM EST | Tornado Warning | MLB | Martin | 42 min |
| Mar 11, 3:48 PM EST | Tornado Warning | MLB | Brevard, Indian River | 27 min |
| Mar 11, 4:26 PM EST | Tornado Warning | MLB | Indian River, Okeechobee | 49 min |
| Mar 11, 4:41 PM EST | Areal Flood Advisory | MLB | Brevard, Indian River, Osceola | 109 min |
| Mar 11, 4:52 PM EST | Severe Thunderstorm Warning | MLB | Osceola | 53 min |
| Mar 11, 5:10 PM EST | Special Marine Warning | MLB | 2 hr | |
| Mar 11, 5:35 PM EST | Tornado Warning | MLB | Brevard, Osceola | 27 min |
| Mar 11, 6:30 PM EST | Areal Flood Advisory | MLB | Brevard, Indian River, Osceola | 2 hr |
Nearby
Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.